# SDR ASAA2014120609879

- Difficulty date: December 6, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 25,795 hours, 7,975 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENG FAULT MESSAGE 73-31372, UPPER EGT SECTORS READING HIGH, ECONOMIC FAULT.  ACFT GROUNDED. DURING 1 TIME ACCOMPLISHMENT OF TC 78273000, FOUND NO FAULTS LOGGED IN RECENT FAULTS OR FAULT HISTORY.
